## **U.S. Vintage Grand Prix Endurance Series** Watkins Glen International, Watkins Glen, NY

	<b>September 4 - 8, 2019</b>	
Official Race Schedule	Full Track Configuration – 3.4 miles	8/28/19

Official Race S	schedule	;	Full Track	Comi	guration	I – 3. <sup>2</sup>
Tuesday, Septemb	<u>oer 3</u>		ration (2pm to 5pm)		2:55pm	
		No Track Ac	ccess.		3:20pm	
Wednesday, Septe	ember 4				3:45pm	
7:00am—5:00pm		Registration			4:10pm	
7:00am—12:30pm		Paddock Acc	cess Times –		4:35pm	
			day schedule		5:00pm	
11:45am	Test I		Mtg (Inside Media Ctr)		5:20pm	
8:00am 5:00pm			ion (Garage 1&2)		Down	town I
12:40pm—-5:00pr		TEST DAY	DOP/TOP Sessions		3:45pm	Selec
Thursday, Septen	<u> 1ber 5</u>				4:30pm	Re-er
7:00am—5:00pm		Registration			6:30pm	Re-en
7:00am8:00am			e 3 Crossover		Saturda	v. Sen
7:00am - 8:00am			Load-in GATE 2		7:30am	
7:00am5:00pm			cessGATE 2 (Tunnel)		7:30am	
7:30am5:00pm		Tech. Inspec			8:00am	7.500
			those who missed Wed)		8:20am	
8:00am12:00 no			DOP/TOP Sessions	-	8:40am	
12:00—1:00pm	LUNCH			1	9:00am	
12:15 <b>MANDAT</b>	ORY DRI	VERS' MTO	G (Inside Media Ctr)		9:20am	
(Smalley's Garage	reenactme	nt AND endu	ro meeting to follow)		9:40am	
1:00pm	Group 1		Practice	_	10:00am	
1:25pm	Groups 5	a, 7, 11	Practice		10:20am	
1:50pm	Groups 6	, 12a	Practice		10:40am	
2:15pm	Group 9		Practice		11:55am	-12:55
2:40pm	IGT		Qualifying		11:55-12	
3:05pm	Groups 3	, 4, 5b	Practice			
3:30pm	Groups 8	, 12b	Practice		10.15	
3:55pm	Group 10	1	Practice		12:45pm	
4:20pm	Group 2		Practice		12:55pm	1:55
4:45pm	TA2		Practice 30min			
5:15pm	TA/SGT/		Testing 40min		2:00pm	
5:55pm	End of or	n-track activiti	ies	_	2:25pm	
5:00pm	OLD CO	URSE RE-EN	NACTMENT		2:50pm	
	LICATION	IS MUST BE	TURNED INTO TECH		3:15pm	
				_	3:40pm	

International Motor Racing Research Center 5:00pm-8:00pm

(Bee	er, Wine & Hor d'oeuvres, Spo	(Beer, Wine & Hor d'oeuvres, Sponsored by SVRA)			
Friday, Septembe	<u>r 6</u>	_			
7:00am4:00pm	Registration				
7:00am—11:45am	Tech. Inspection				
8:00am	Groups 8, 12b	Qualifying 1			
8:25am	Group 10	Qualifying 1			
8:50am	Groups 3, 4, 5b	Qualifying 1			
9:05am Cars	Leave Track for Historical Tec	ch Inspection			
	Re-enactment at Smalley's Ga	_			
9:15am	Group 1	Qualifying 1			
9:40am	Group 2	Qualifying 1			
10:00am Old Course Participant List Posted At Tech.					
	Pick up packets for entry at Tech by 11:00am				
10:05am	Groups 6, 12a	Qualifying 1			
10:30am	Groups 5a, 7, 11	Qualifying 1			
10:55am	IGT	Qualifying			
11:20am	Group 9 Qualifying				
11:45am	TA/SGT/GT	Practice 30 min			
12:15pm—1:15pm LUNCH BREAK					
12:30pm - Original Race Course Reenacment Mtg at Media Ctr					
12:15–12:30 WG VIP/12:30-12:50 WG Tour De Marques/					
12:50-1:15 Jaguar Hot Lapps					
12:30-1:15 Jaguar	пот царрѕ				
1:15pm	Groups 3, 4, 5b	Qualifying 2			
	* *	Qualifying 2 Qualifying 2			
1:15pm	Groups 3, 4, 5b	` , .			

2:55pm	IGT	Feature Race 1
3:20pm	Group 9	Qualifying 2
3:45pm	Group 10	Qualifying 2
4:10pm	Groups 5a, 7, 11	Qualifying 2
4:35pm	Group 2	Qualifying 2
5:00pm	TA2	Qualifying 20min
5:20nm	End of on-track activities	

**SVRA** 

**Sprint Series** 

Festival Old Course Re-Enactment Schedule cted Cars Assemble for Old Course Re-enactment enactment Cars Leave the Track enactment Cars Return to Track

Saturday, Septem	<u>ber 7</u>	
7:30am—3:00pm	Registration	
7:30am9:30am	Tech. Inspection	
8:00am	Group 1	Qualifying 3
8:20am	Group 9	Qualifying 3
8:40am	Group 10	Qualifying 3
9:00am	Groups 5a, 7, 11	Qualifying 3
9:20am	Group 2	Qualifying 3
9:40am	Groups 6, 12a	Qualifying 3
10:00am	Groups 3, 4, 5b	Qualifying 3
10:20am	Groups 8, 12b	Qualifying 3
10:40am	TA2	Feature Race 75'

5pm LUNCH BREAK Jaguar Hot Laps/12:25-12:55 WGI Car Show Laps

12:45pm	ALL ENDURO CA	ARS ON GRID
12:55pm1:55pn	n Classic/Vintage En	duro 60 min
	(Groups. 1, 2, 3, 4, 5b, 6	6b, 8, 12b) 1 pit stop
2:00pm	Groups 5a, 7, 11	Feature Race 1**
2:25pm	Group 10	Feature Race 1
2:50pm	Group 1	Feature Race 1
3:15pm	Group 9	Feature Race 1
3:40pm	Groups 6, 12a	Feature Race 1**
4:05pm	IGT	Feature Race 2
4:35pm	Group 2	Feature Race 1
5:00pm	Groups 3, 4, 5b	Feature Race 1**
5:25pm	Groups 8, 12b	Feature Race 1**
5:50pm	TA/SGT/GT	Qualifying 40min
6:30pm	End of on-track activitie	es
5:30pm S	VRA VINTAGE GRAND	
at the Jack Daniels Club		

## Sunday, September 8

3:35pm

4:05pm

4:35pm

8:00am—12 noon	Registration			
7:50am 8:00am-9:15am	ALL ENDURO CA Historic GT/GTP/A		75 min.	
(Gro	(Groups 5a, 6a, 7, 9, 10, 11, 12a, IGT) 2 pit stops			
9:20am	Collier Cup	Featu	re Race	
9:50am	Groups 8, 12b	Featu	re Race 2**	
10:20am	Groups 5a, 7, 11	Joel Finn Me	morial Race	
10:50am	Group 10	Featu	re Race 2	
11:20am	TA/SGT/GT	Featu	re Race 75'	
12:35pm-1:35pm	LUNCH BREAK			
12:35–1:05 Jaguar Hot Laps/1:05–1:35 WGI Sponsor Laps				
1:05pm	Fan Walk Pit Lane/In	vocation/Natio	onal Anthem	
1:35pm	Governor's Cup Triu	ımph Marque I	Race	
2:05pm	Group 9	Featu	re Race 2	
2:35pm	Groups 6, 12a Dick	Mooney Memo	orial Race**	
3:05pm	Group 2	Featu	re Race 2	

Feature Race 2

Feature Race 2\*\*

Group 1

Groups 3, 4, 5b

End of on-track activities